| Model Number |
1.7MM SUTURETAPE WH/BL W/ CC NEEDLE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that surgeon feedback was provided indicating that the ar-7511 suturetape disconnects from the needle and sometimes the needle is too aggressive for poor tissue quality.The rep stated the device broke in the patient at the end of the case while the surgeon was pulling the needle through the tissue.It did not alter the case at all, just a minor inconvenience.Associated procedures were completed successfully with no harm.